# SDR YENA2022091300894

- Difficulty date: September 10, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 25,780 hours, 8,392 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1578, DTW-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS) ' REMOVED PANEL 481CL,485AL,485BL,481DR & 485AR FOR MX HYD Y RSVR LOW ITEM 1: HYD Y RSVR LOW LVL ECAM IN FLIGHT; SEE WO# 12001476 AND NON-ROUTINE #00003 AND NR00004 FOR CORRECTIVE ACTION. REMOVED AND REPLACED HED PRESS LINE IAW AMM 29-13-49. OPS CHECK GOOD, NO LEAKS NOTED. (SUPPLEMENTAL INFORMATION ADDED TO THE DESCRIPTION)
